Turnpike theorems in the generalized traveling salesman problem and their application to cutting problems and problems in scheduling theory
Doklady Akademii Nauk, Tome 259 (1981) no. 3, pp. 542-546
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1981_259_3_a7,
author = {A. R. Rubinov},
title = {Turnpike theorems in the generalized traveling salesman problem and their application to cutting problems and problems in scheduling theory},
journal = {Doklady Akademii Nauk},
pages = {542--546},
year = {1981},
volume = {259},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1981_259_3_a7/}
}
TY - JOUR AU - A. R. Rubinov TI - Turnpike theorems in the generalized traveling salesman problem and their application to cutting problems and problems in scheduling theory JO - Doklady Akademii Nauk PY - 1981 SP - 542 EP - 546 VL - 259 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1981_259_3_a7/ LA - ru ID - DAN_1981_259_3_a7 ER -
%0 Journal Article %A A. R. Rubinov %T Turnpike theorems in the generalized traveling salesman problem and their application to cutting problems and problems in scheduling theory %J Doklady Akademii Nauk %D 1981 %P 542-546 %V 259 %N 3 %U http://geodesic.mathdoc.fr/item/DAN_1981_259_3_a7/ %G ru %F DAN_1981_259_3_a7
A. R. Rubinov. Turnpike theorems in the generalized traveling salesman problem and their application to cutting problems and problems in scheduling theory. Doklady Akademii Nauk, Tome 259 (1981) no. 3, pp. 542-546. http://geodesic.mathdoc.fr/item/DAN_1981_259_3_a7/